MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 16 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 16 MM HEIGHT; PROSTHESIS, KNEE
Catalog Number 42512100816
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 42502006201 - femur cemented cruciate retaining (cr) narrow left size 7 - 67231862.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during surgery, the surgeon was preparing the femur for a size 8 component, however, this was determined to be too large so the team downsized to a size 7 femoral component and completed the case.Subsequently, during closing, the surgeon was notified that they implanted the wrong poly as the poly used was supposed to be implanted with the larger femoral component.The patient has not experienced any issues since the surgery.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.The root cause of the reported issue is attributed to off label usage as detailed in the compatibility section.Per the ifu, the system components are sized by matching the femoral and tibial component sizes, styles, and orientations on the product label to the information on the articular surface component label and/or product compatibility charts included in the package insert and surgical technique manual.Mismatching may result in poor surface contact and could produce pain, decrease wear resistance, produce instability of the implant, or otherwise reduce the service life of the implant.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 16 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23496294
Report Number3007963827-2025-00444
Device Sequence Number8965682
Product Code MBH
UDI-Device Identifier00889024469341
UDI-Public(01)00889024469341(17)300129(10)67132337
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42512100816
Device Lot Number67132337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale